Your Cart 0

Continue to checkout

Search Products

NT Cold Plus Oral Suspension

★ 0.0 0 Reviews

₹41.00

₹46.50 12% OFF


Pack Size 60 ml in 1 bottle
Manufacturer Intas Pharmaceuticals Ltd
Composition Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)

In Stock
SKU : #46961
Composition Details

Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)

Manufacturer Intas Pharmaceuticals Ltd
Pack Size 60 ml in 1 bottle
Product Name NT Cold Plus Oral Suspension
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓